# SDR IPXA2024021595672

- Difficulty date: January 5, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Bonding Wire
- Part number: UNKNOWN
- Condition: Frayed
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RH WHEEL WELL FWD DOOR HAS 1 EA FRAYED BONDING WIRE . 89-120 REMOVED AND REPLACED NLG RH WHEEL WELL FWD DOOR HAS 1 EA FRAYED BONDING WIRE IAW AMM 20-28-11-0001. BINDING METER CHECK OK TR-4949
